# SDR GTIA030153

- Difficulty date: March 12, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN UNDER FLOOR STA 864 LT FLOORBEAM TO FUSELAGE ATTACH BRACKET CRACKED.  REMOVED CRACKED BRACKET.  LOCATED AND DRILLED NEW BRACKET.  INSTALLED BRACKET.
